# SDR C2XA03SH280

- Difficulty date: August 18, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- Aircraft time: 12,033 hours, 8,843 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: 14576608003
- Condition: Gouged
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK LEFT LOWER ENGINE COWLING WAS FOUND TO BE GOUGED APPROXIMATELY 24 INCHES FROM AFT END.  MAINTENANCE REMOVED DAMAGED AREA AND PERFORMED A PATCH REPAIR IN ACCORDANCE WITH EMB 145 SRM 54-40-01. AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE
